Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/29609
Title: Acute Symptoms of Drug Hypersensitivity (Urticaria, Angioedema, Anaphylaxis, Anaphylactic Shock)
Authors: Ticha Limsuwan
Pascal Demoly
Mahidol University
Hopital Arnaud de Villeneuve
Keywords: Medicine
Issue Date: 1-Jul-2010
Citation: Medical Clinics of North America. Vol.94, No.4 (2010), 691-710
Abstract: Drug hypersensitivity reactions (HSRs) are the adverse effects of drugs which, when taken at doses generally tolerated by normal subjects, clinically resemble allergy. Immediate-reaction of drug HSRs are those that occur less than 1 hour after the last drug intake, usually in the form of urticaria, angioedema, rhinitis, conjunctivitis, bronchospasm, and anaphylaxis or anaphylactic shock. Acute urticarial and angioedema reactions are common clinical problems frequently encountered by internists and general practitioners. They are not specific to drug allergic reaction, and can be caused by various pathogenic mechanisms. Despite the benign course of urticaria and angioedema, a mucocutaneous swelling of the upper respiratory tract could be life-threatening by itself or a feature of anaphylaxis. This article reviews acute symptoms of drug HSR-related urticaria, angioedema, anaphylaxis, and anaphylactic shock, and how clinicians should approach these problems. © 2010 Elsevier Inc. All rights reserved.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=77953680578&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/29609
ISSN: 00257125
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.